# SDR CA090203003

- Difficulty date: February 2, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,761 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009101
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF,  NR 1 HYD SYS WAS LOST, AIR CREEBEC FLIGHT 921 DECLARED AN EMERGENCY AND TURN BACK TO YUL AIRPORT ACFT LANDED SAFELY AND WAS TOWED TO GATE FOR PASSENGER OFFLOAD.   AFTER MAINTENANCE INSPECTION THEY FOUND THE NR 1 ENG DRIVEN PUMP CASE DRAIN LINE RUPTURE AT THE FILTER AREA IN THE LT WHEEL WELL LINE AND PUMP WAS REPLACED AND THE ACFT WAS BACK IN SERVICE AROUND 11:00 AM.
